Weak essential spectra of multiplication operators on spaces of bounded linear operators.
Mathematische Annalen, Tome 299 (1994) no. 4, pp. 299-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiplication operator, spectral inclusion formula, Dunford-Pettis property, weakly compact operators, Banach ideals
@article{MAN_1994__299_4_165211,
author = {Eero, Tylli, Hans-Olav Saksman},
title = {Weak essential spectra of multiplication operators on spaces of bounded linear operators.},
journal = {Mathematische Annalen},
pages = {299--310},
year = {1994},
volume = {299},
number = {4},
zbl = {0805.47002},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165211/}
}
TY - JOUR AU - Eero, Tylli, Hans-Olav Saksman TI - Weak essential spectra of multiplication operators on spaces of bounded linear operators. JO - Mathematische Annalen PY - 1994 SP - 299 EP - 310 VL - 299 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165211/ ID - MAN_1994__299_4_165211 ER -
Eero, Tylli, Hans-Olav Saksman. Weak essential spectra of multiplication operators on spaces of bounded linear operators.. Mathematische Annalen, Tome 299 (1994) no. 4, pp. 299-310. http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165211/